# SDR 98ZZZX2350

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Semco CHALLENGER
- System (JASC): 2430 · DC Generating System
- Part: Insulator
- Part number: 43772
- Condition: Shorted
- Location: Power Supply
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY S/N'S 057R, 116R, 139R, 173R, 259R, AND 328R FOUND Q5 DAMAGED BY SHORT-CIRCUIT (S/N 173R).  INSPECTION REVEALED MICA INSULATOR MIS-POSITIONED UNDER Q5 PERMITTING COLLECTOR TO SHORT TO CHASSIS (GROUND).  INSPECTION OF ADJACENT COMPONENTS (CR19 AND Q6) REVEALED SAME CONDITION ALTHOUGH NO SHORT-CIRCUITS, YET.  INSP OF REMAINING 5 UNITS REVEALED SAME CONDITION, ALTHOUGH NO SHORT-CIRCUITS, YET.  IT IS UNKNOWN WHETHER THESE COMPONENTS (Q5, Q6, CR19) OR RESPECTIVE INSULATORS ARE ORIGINAL (FACTORY) OR ARE IN-SERVICE REPLACEMENTS.  SUBMITTER RECOMMENDED MORE CARE BE GIVEN TO PROPER PLACEMENT OF MICA INSULATORS UNDER COMPONENTS.
